MathSciNet Relay Station
MathSciNet bibliographic data
MR351997 (50 #4485) 10C05 (12D15 15A63)
Elman, Richard; Lam, T. Y. Classification theorems for quadratic forms over fields. Comment. Math. Helv. 49 (1974), 373–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement